×

zbMATH — the first resource for mathematics

Infinitesimal extensions of commutative algebras. (English) Zbl 0431.13014

MSC:
13E15 Commutative rings and modules of finite generation or presentation; number of generators
13E10 Commutative Artinian rings and modules, finite-dimensional algebras
13D03 (Co)homology of commutative rings and algebras (e.g., Hochschild, André-Quillen, cyclic, dihedral, etc.)
13B02 Extension theory of commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barr, M., A cohomology theory for commutative algebras I, II. proc. amer. math. soc., 16, 1379-1391, (1965) · Zbl 0144.03202
[2] Grothendieck, A.; Dieudonné, J., Eléments de la géométrie algébrique IV_{1}, Publ. math. I.H.E.S., (1964), No. 20
[3] Hochster, M., Criteria for equality of ordinary and symbolic powers of primes, Math. Z., 133, 53-65, (1973) · Zbl 0251.13012
[4] Lichtenbaum, S.; Schlessinger, M., The cotangent complex of a morphism, Trans. amer. math. soc., 128, 41-70, (1967) · Zbl 0156.27201
[5] Matlis, E., 1-dimensional cohen – macaulay rings, Lecture notes in math., (1973), Springer Verlag Berlin-Heidelberg, New York, No. 327 · Zbl 0264.13012
[6] Nagata, M., Local rings, (1962), Interscience New York, NY · Zbl 0123.03402
[7] Seibt, P., Cohomology of algebras and triple systems, Communications alg., 3, 12, 1097-1120, (1975) · Zbl 0335.18012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.